Skip to main content
Log in

Spezielle Sobolev-Räume von Beurling-Distributionen

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  • Björck, G. [Bj]: Linear Partial Differential Operators and Generalized Distributions; Ark. Mat.6, 351–407 (1966)

    Google Scholar 

  • Floret, K., Wloka, J.: Einführung in die Theorie der lokalkonvexen Räume; Lecture Notes in Mathematics No. 56, Berlin-Heidelberg-New York: Springer 1968

    Google Scholar 

  • Grudzinski, O. v.: Konstruktion von Fundamentallösungen für Convolutoren; Preprint.

  • Wloka, J.: Funktionalanalysis und Anwendungen; Berlin: de Gruyter 1971

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

von Grudzinski, O. Spezielle Sobolev-Räume von Beurling-Distributionen. Math Z 146, 173–187 (1976). https://doi.org/10.1007/BF01187705

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01187705

Navigation